Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Analytic subgroups of $t$-modules
HTML articles powered by AMS MathViewer

by Robert Tubbs PDF
Trans. Amer. Math. Soc. 349 (1997), 2605-2617 Request permission

Abstract:

In this paper we study the structure of analytic subgroups and of $t$-submodules of $t$-modules.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 11G09
  • Retrieve articles in all journals with MSC (1991): 11G09
Additional Information
  • Robert Tubbs
  • Affiliation: Department of Mathematics, University of Colorado, Boulder, Colorado 80309
  • Email: tubbs@euclid.colorado.edu
  • Received by editor(s): June 29, 1994
  • © Copyright 1997 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 349 (1997), 2605-2617
  • MSC (1991): Primary 11G09
  • DOI: https://doi.org/10.1090/S0002-9947-97-01567-5
  • MathSciNet review: 1340188